# SDR SWAA2022032511359

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 144A53501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: #2 SEAT TRACK LOWER LANDING HAS CORROSION AROUND FASTENER HEAD STA 559+12.(MARKED) / #2 SEAT TRACK CROWN SECTION FROM STA.538 TO STA.727B TO BE REMOVED AND REPLACED ON N/R G699854. PART NUMBER INSTALLED 144A5350-1.
